# SDR DALA2015041102766

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING FS 1520-1540 CRACKED FLOOR SUPPORT STIFFNER BL 0.  R & R AFT CARGO CEILING FS 1520-1540 FLOOR SUPPORT UPPER ANGLE.  INSTALLED ANGLE IAW SRM 53-60-05 AND DWG 146N5180, REV A.  LP1898222.
